# SDR DALA2021010400033

- Difficulty date: December 24, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 50,005 hours, 25,992 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT JUST AFT OF CURTAIN AT SEAT ROW 10 INOPERABLE.   CORRECTIVE ACTION: EXAMINED LIGHT FIXTURE 20WL, FOUND 6 VOLTS DC POWER AT 2760VCA BUT NO GROUND AT 2760VCB.  FOUND GROUND WIRE 3351-5144 BROKEN OFF APPROXIMATELY AN INCH AWAY FROM CONNECTOR 2760VC.  RETERMINATED 3351-5144 AND 3351-5143 AND REPLACED CONNECTOR 2760VC, DUE TO DAMAGED CUSHION.  PERFORMED OPERATIONS TEST OF 20WL, OPERATIONS OK.
